# SDR AALA2009010700152

- Difficulty date: January 7, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 59,369 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4056510903
- Part serial: 88030747
- Condition: Failed
- Location: Pfd
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

LGA INFLIGHT - AT 15000 FEET CAPTAINS PRIMARY FLIGHT DISPLAY WENT BLANK AND SMOKE STARTED COMING INTO COCKPIT.  TURNED OFF PRIMARY FLIGHT DISPLAY AND ELECTRIC SMOKE FUMES CONTINUED.  RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  REPLACED ELECTRONIC FLIGHT INSTRUMENT SYSTEM UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
